# SDR SIMA20170212005

- Difficulty date: February 12, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 31,504 hours, 27,419 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527271003
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LEADING EDGE TIP SKIN DAMAGED.  REMOVED AND REPLACED THE ELEVATOR SKIN IAW SRM 51-40-02
